MAUDE Adverse Event Report: DEPUY SPINE INC SYMPHONY OCT SYSTEM AO HANDLE, TORQUE LIMITING 3.0NM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

DEPUY SPINE INC SYMPHONY OCT SYSTEM AO HANDLE, TORQUE LIMITING 3.0NM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 202000504
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review (dhr): a review of the receiving inspection ao handle torque limiting3.0nm was conducted identifying that lot number km961889 released in one batch.Supplier: (b)(4).¿ batch1: lot qty of (b)(4) units were released on 16 jan 2024 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024 during routine incoming inspection of a loaner set at the site, it was observed that the handle had been found to be out of drawing specification.The torque tested high.There was no known patient or hospital involvement.This report is for a symphony oct system ao handle, torque limiting 3.0nm.This is report 1 of 1 for (b)(4).

Brand Name
SYMPHONY OCT SYSTEM AO HANDLE, TORQUE LIMITING 3.0NM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key20134465
Report Number1526439-2024-02259
Device Sequence Number6969068
Product Code LXH
UDI-Device Identifier10705034532813
UDI-Public(01)10705034532813(10)KM961889
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202000504
Device Lot NumberKM961889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown